Active Ingredients (in each Tablet) - Purpose: Loratadine 10mg - Antihistamine. Pseudoephedrine Sulfate 240mg - Nasal Decongestant. Inactive Ingredients: Carnauba Wax, Dibasic Calcium Phosphate Dihydrate, Ethylcellulose, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Silicon Dioxide, Sucrose, Titanium Dioxide.
Do not divide, crush, chew or dissolve the tablet. Adults and children 12 years and over - 1 tablet daily with a full glass of water; not more than 1 tablet in 24 hours. Children under 12 years of age - ask a doctor. Consumers with liver or kidney disease - ask a doctor. Other information: Each tablet contains: calcium 25mg. Safety sealed: do not use if the individual blister unit imprinted with Claritin-Dï¿½ 24 hour is open or torn. Store between 20 degrees C to 25 degrees C (68 degrees F to 77 degrees F). Protect from light and store in a dry place.
Always refer to the actual package for the most accurate information